Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 193, NWS Tulsa, OK

October 17, 2007Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 10:30 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 75 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 10:30 AM CDT (15:30 UTC)
Expired
Oct 17, 2007, 11:45 AM CDT
In force
75 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Vance AFB radar (KVNX), 116 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 11:25 AM CDTHAIL 0.75Burbank, OKFELL BRIEFLY IN HEAVY RAIN AND WINDS OF 35 TO 45 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 7:43 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 171531
SVRTSA
OKC113-117-171645-
/O.NEW.KTSA.SV.W.0193.071017T1530Z-071017T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1145 AM CDT

* AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 30 MILES WEST OF BURBANK TO 20 MILES WEST OF PAWNEE
  TO 35 MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BURBANK...
  PAWNEE...MARAMEC...SHIDLER...JENNINGS...FAIRFAX...RALSTON...
  SKEDEE...HALLETT...GRAINOLA...BLACKBURN AND FORAKER.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9642 3618 9653 3618 9679 3625 9684
      3626 9692 3633 9692 3635 9702 3651 9705
      3658 9691 3657 9703 3669 9709 3673 9705
      3670 9695 3677 9689 3680 9676 3700 9674
TIME...MOT...LOC 1530Z 233DEG 39KT 3688 9726 3641 9714
          3612 9729

$$
4 follow-up statements
000 
WWUS54 KTSA 171603
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1103 AM CDT WED OCT 17 2007

OKC113-117-171645-
/O.CON.KTSA.SV.W.0193.000000T0000Z-071017T1645Z/
OSAGE OK-PAWNEE OK-
1103 AM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...

AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15
MILES WEST OF GRAINOLA TO PAWNEE TO 15 MILES SOUTHWEST OF 
PAWNEE...MOVING EAST AT 35 MPH. THE STRONGEST STORMS WERE LOCATED 
OVER WESTERN PAWNEE COUNTY NORTHWARD TO WEST OF BURBANK. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...APPERSON...
RALSTON...PAWNEE...BURBANK...FAIRFAX...WEBB CITY...SKEDEE...
SHIDLER...GRAINOLA...FORAKER...MARAMEC...BLACKBURN AND HALLETT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. 

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9642 3618 9653 3618 9679 3625 9684
      3626 9692 3633 9692 3635 9702 3651 9705
      3658 9691 3657 9703 3669 9709 3673 9705
      3670 9695 3677 9689 3680 9676 3700 9674
TIME...MOT...LOC 1601Z 249DEG 31KT 3697 9691 3639 9685
          3619 9703

$$
000 
WWUS54 KTSA 171613
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1112 AM CDT WED OCT 17 2007

OKC113-117-171645-
/O.CON.KTSA.SV.W.0193.000000T0000Z-071017T1645Z/
OSAGE OK-PAWNEE OK-
1112 AM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...

AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF GRAINOLA TO RALSTON TO 8 MILES 
SOUTHWEST OF PAWNEE...MOVING EAST AT 35 MPH.

THIS LINE HAS RECENTLY INCREASE IN INTENSITY. THE STRONGEST STORM IN 
THE LINE WERE LOCATED JUST WEST OF RALSTON AT 1110 AM.  

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...APPERSON...
BURBANK...FAIRFAX...PAWNEE...WEBB CITY...SHIDLER...SKEDEE...
GRAINOLA...MARAMEC...FORAKER...HALLETT AND BLACKBURN.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9642 3618 9653 3618 9679 3625 9684
      3626 9692 3633 9692 3635 9702 3651 9705
      3658 9691 3657 9703 3669 9709 3673 9705
      3670 9695 3677 9689 3680 9676 3700 9674
TIME...MOT...LOC 1612Z 252DEG 33KT 3695 9680 3649 9674
          3628 9689

$$
000 
WWUS54 KTSA 171625
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 AM CDT WED OCT 17 2007

OKC113-117-171645-
/O.CON.KTSA.SV.W.0193.000000T0000Z-071017T1645Z/
OSAGE OK-PAWNEE OK-
1123 AM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...

AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEBB CITY TO 6 MILES EAST OF FAIRFAX TO PAWNEE...
MOVING EAST AT 40 MPH.

THE STRONGEST STORMS WERE LOCATED FROM JUST WEST OF SHIDLER TO JUST  
EAST OF FAIRFAX...AT 1122 AM. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARAMEC...
SKEDEE...GRAINOLA...HALLETT...FORAKER AND BLACKBURN.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9642 3618 9653 3618 9679 3625 9684
      3626 9692 3633 9692 3635 9702 3651 9705
      3658 9691 3657 9703 3669 9709 3673 9705
      3670 9695 3677 9689 3680 9676 3700 9674
TIME...MOT...LOC 1623Z 249DEG 35KT 3686 9673 3657 9658
          3642 9681

$$
000 
WWUS54 KTSA 171647
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1145 AM CDT WED OCT 17 2007

OKC113-117-171653-
/O.EXP.KTSA.SV.W.0193.000000T0000Z-071017T1645Z/
OSAGE OK-PAWNEE OK-
1145 AM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND WESTERN OSAGE
COUNTIES EXPIRED AT 1145 AM CDT...

THE LINE OF THUNDERSTORMS MOVED EAST OF THE WARNED AREA.

HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE 
LINE OF STORMS THROUGH 1245 PM...AS IT MOVES ACROSS NORTHEAST OSAGE 
AND NORTHERN WASHINGTON COUNTES. 

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 PM CDT.

LAT...LON 3700 9642 3618 9653 3618 9679 3625 9684
      3626 9692 3633 9692 3635 9702 3651 9705
      3658 9691 3657 9703 3669 9709 3673 9705
      3670 9695 3677 9689 3680 9676 3700 9674
TIME...MOT...LOC 1643Z 243DEG 36KT 3699 9651 3678 9639
          3658 9652

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 1:51 AM CDT, 8 hours 39 minutes earlier.

Area forecast discussion, Oct 17, 1:51 AM CDT, 8 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT WED OCT 17 2007

.DISCUSSION...

...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED LATE THIS AFTERNOON AND
   EVENING WITH THE POTENTIAL FOR STRONG/LONG LIVED TORNADOES...

ELEVATED SHOWERS/THUNDERSTORMS STARTING TO DEVELOP OVER PORTIONS
OF NORTHEAST OKLAHOMA EARLY THIS MORNING IN LOW LEVEL JET. EXPECT
THIS ACTIVITY TO INCREASE IN COVERAGE/INTENSITY THROUGH THE
MORNING HOURS BEFORE LIFTING NORTH OF THE AREA BY EARLY AFTERNOON.
A FEW OF THESE STORMS COULD BECOME SEVERE WITH MARGINALLY SEVERE
HAIL.

MAIN FOCUS SHIFTS TO THIS AFTERNOON AS STRONG UPPER LEVEL SHORT
WAVE LIFTS RAPIDLY NORTHEAST INTO OKLAHOMA AND BECOMES NEGATIVELY
TILTED WITH 90 KT-250 MB SPEED MAX. DRY LINE EXPECTED TO BE NEAR
THE INTERSTATE 35 CORRIDOR BY 00Z WITH SUPERCELL THUNDERSTORMS
RAPIDLY DEVELOPING ALONG BOUNDARY BY THIS TIME.

ALTHOUGH ONLY MODEST SURFACE HEATING IS EXPECTED TODAY DUE TO MORNING
CONVECTION/EXTENSIVE CLOUD COVER...STEEP MID LEVEL LAPSE RATES ARE
EXPECTED TO SPREAD OVER THE WARM SECTOR THIS AFTERNOON ALLOWING
ATMOSPHERE TO BECOME MODERATELY UNSTABLE WITH MLCAPES AROUND 1000 J/KG.
WIND PROFILES AHEAD OF DRY LINE ARE FORECAST TO BECOME VERY STRONG
BY LATE AFTERNOON WITH 60-70 KT DEEP LAYER SHEAR. LARGE LOOPING
HODOGRAPHS COMBINED WITH LOW LCL HEIGHTS/SMALL TEMP/DEW- POINT
SPREADS INDICATE THE POTENTIAL FOR A FEW STRONG/LONG LIVED
TORNADOES ACROSS EASTERN OKLAHOMA/NORTHWEST ARKANSAS LATE THIS
AFTERNOON THROUGH THE EVENING HOURS. IN ADDITION...VERY LARGE HAIL
WILL ALSO BE LIKELY GIVEN MID LEVEL LAPSE RATES/LOW WET BULB ZERO
HEIGHTS...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. THE SEVERE WEATHER
THREAT WILL LIKELY END AROUND MIDNIGHT AS STORMS SHIFT NORTHEAST
OF FA.

REMAINDER OF FORECAST/EXTENDED STAYED CLOSE TO THE MEX GUIDANCE.
ANOTHER STRONG UPPER LEVEL TROUGH IS EXPECTED TO MOVE INTO THE
CENTRAL PLAINS ON SUNDAY WITH COLD FRONT PUSHING THROUGH AREA
DURING THIS TIME. THE POTENTIAL FOR A STRONG TO SEVERE SQUALL LINE
APPEARS POSSIBLE WITH FROPA GIVEN INSTABILITY/DYNAMICS WITH
SYSTEM. TIMING HOWEVER WILL REMAIN UNCERTAIN AS GFS CONTINUES TO
DEVIATE FROM RUN TO RUN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  60  77  52 /  90  60  20  10
FSM   75  61  84  52 /  70  80   0  10
MLC   77  59  84  50 /  80  50   0  10
BVO   73  56  74  50 /  90  60  20  10
FYV   75  61  77  48 /  80  80   0  10
BYV   74  60  78  49 /  80  90   0  10
MKO   75  57  78  51 /  90  60  10  10
MIO   75  59  75  50 /  90  80  20  10
F10   76  58  78  51 /  80  50  10  10
HHW   79  62  85  54 /  60  40   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....12
Hazardous weather outlook, Oct 17, 5:00 AM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT WED OCT 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT WED OCT 17 2007

...SEVERE WEATHER OUTBREAK EXPECTED BY LATE AFTERNOON AND EVENING
WITH THE POSSIBILITY OF STRONG TORNADOES...LARGE HAIL AND DAMAGING
WINDS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...AFTER 7 AM AND AGAIN AFTER 4 PM.

DISCUSSION...
A 40 TO 50 KNOT LOW-LEVEL JET COMBINED WITH STEEPENING LAPSE RATES HAS
RESULTED IN SCATTERED CONVECTION ACROSS THE AREA OVERNIGHT.
ADDITIONAL THUNDERSTORMS OVER WESTERN AND NORTHWESTERN OKLAHOMA
COULD AFFECT PARTS OF NORTHEAST OKLAHOMA EARLY THIS MORNING. A FEW
OF THE STRONGER STORMS MAY PRODUCE MARGINALLY SEVERE HAIL.

ATTENTION WILL TURN TO THE DRYLINE THAT WILL MIX INTO WESTERN TO
CENTRAL OKLAHOMA BY LATE AFTERNOON. HEATING WILL BE TEMPERED SOME BY
THE CLOUD COVER...ALTHOUGH LATE AFTERNOON SURFACE BASED CAPE VALUES
SHOULD STILL INCREASE TO AROUND 1000 J/KG. AS A 90 KNOT MID-LEVEL
JET AND HEIGHT FALLS PUNCH EAST INTO THE TEXAS PANHANDLE...SCATTERED
THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG THE DRYLINE BY MID TO
LATE AFTERNOON. GIVEN THE VERY STRONG DEEP-LAYERED SHEAR...ANY
THUNDERSTORM THAT DEVELOPS WILL ROTATE AND QUICKLY BECOME SEVERE.

DISCRETE SUPERCELLS MAY BEGIN TO AFFECT PORTIONS OF EASTERN
OKLAHOMA BY LATE AFTERNOON...WITH THE POSSIBILITY OF A FEW
LONG-LIVED STRONG TORNADOES AND VERY LARGE HAIL. SEVERE THUNDERSTORMS
WILL QUICKLY SPREAD THROUGH THE REMAINDER OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...WITH THE THREAT ENDING ACROSS THE AREA AFTER
ABOUT 2 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT AGENCIES SHOULD PREPARE FOR
ACTIVATION THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Oct 17, 7:03 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 AM CDT WED OCT 17 2007

OKZ054-171300-
OSAGE OK-
703 AM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 703 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 20 MILES NORTHWEST OF APPERSON TO 29 MILES
SOUTHWEST OF APPERSON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...SHIDLER...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...FORAKER AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3670 9637 3655 9692 3656 9691 3658 9691
      3658 9696 3654 9699 3660 9707 3669 9709
      3673 9705 3670 9695 3677 9689 3680 9676
      3700 9674 3700 9626
TIME...MOT...LOC 1203Z 248DEG 36KT 3691 9706 3654 9721
Special weather statement, Oct 17, 7:55 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
755 AM CDT WED OCT 17 2007

OKZ054-171400-
OSAGE OK-
755 AM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 755 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF GRAINOLA TO BURBANK...MOVING
EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...SHIDLER...BURBANK...WEBB CITY...PEARSONIA...BIGHEART...
FORAKER...HULAH AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3687 9600 3661 9680 3700 9668 3701 9601
      3700 9600
TIME...MOT...LOC 1255Z 248DEG 34KT 3699 9661 3671 9672

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:03 AM CDTSpecial Weather StatementTSAOsage57 min
Oct 17, 7:55 AM CDTSpecial Weather StatementTSAOsage65 min
Oct 17, 11:34 AM CDTSevere Thunderstorm WarningTSAOsage, Washington71 min
Oct 17, 1:44 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Osage, Pawnee46 min
Oct 17, 2:22 PM CDTSpecial Weather StatementTSACreek, Okfuskee38 min
Oct 17, 2:45 PM CDTSpecial Weather StatementTSANowata, Okmulgee, Tulsa, Washington45 min
Oct 17, 3:11 PM CDTSpecial Weather StatementTSACreek34 min
Oct 17, 3:22 PM CDTSpecial Weather StatementTSAOkfuskee23 min
Oct 17, 3:31 PM CDTSpecial Weather StatementTSATulsa44 min
Oct 17, 3:46 PM CDTSevere Thunderstorm WarningTSATulsa27 min
Oct 17, 3:49 PM CDTSevere Thunderstorm WarningTSAOkmulgee14 min
Oct 17, 3:51 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner54 min
Oct 17, 3:54 PM CDTSpecial Weather StatementTSAOttawa36 min
Oct 17, 4:03 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware42 min
Oct 17, 4:05 PM CDTTornado WarningTSADelaware40 min
Oct 17, 4:20 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers44 min
Oct 17, 4:26 PM CDTSpecial Weather StatementTSAChoctaw49 min
Oct 17, 4:32 PM CDTSevere Thunderstorm WarningTSACraig44 min
Oct 17, 4:34 PM CDTSevere Thunderstorm WarningTSAChoctaw56 min
Oct 17, 4:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee91 min
Oct 17, 5:00 PM CDTTornado WarningTSAChoctaw, Pushmataha45 min
Oct 17, 6:10 PM CDTTornado WarningTSALeFlore38 min
Oct 17, 6:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington74 min
Oct 17, 6:33 PM CDTSevere Thunderstorm WarningTSACreek57 min
Oct 17, 6:50 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee70 min
Oct 17, 6:55 PM CDTSpecial Weather StatementTSALeFlore50 min
Oct 17, 6:57 PM CDTSevere Thunderstorm WarningTSANowata78 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.